Mathematische Annalen

, Volume 361, Issue 3, pp 1043–1048

Compact homogeneous lcK manifolds are Vaisman

Article

DOI: 10.1007/s00208-014-1103-x

Cite this article as:
Gauduchon, P., Moroianu, A. & Ornea, L. Math. Ann. (2015) 361: 1043. doi:10.1007/s00208-014-1103-x

Abstract

We prove that any compact homogeneous locally conformally Kähler manifold has parallel Lee form.

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.CMLS, Ecole Polytechnique, UMR 7640 du CNRSPalaiseauFrance
  2. 2.Université de Versailles-St. Quentin, Laboratoire de Mathématiques, UMR 8100 du CNRSVersaillesFrance
  3. 3.Univ. of Bucharest, Faculty of MathematicsBucharestRomania
  4. 4.Institute of Mathematics “Simion Stoilow” of the Romanian AcademyBucharestRomania

Personalised recommendations